Applications of Krasnoselskii-Dhage Type Fixed-Point Theorems to Fractional Hybrid Differential Equations

Authors

  • Habibulla Akhadkulov Universiti Utara Malaysia https://orcid.org/0000-0002-0377-7486
  • Fahad Alsharari College of Science and Human Studies at Hotat Sudair, P.O. Pox: 544, 11982, Hotat Sudair, Majmaah University
  • Teh Yuan Ying School of Quantitative Sciences, University Utara Malaysia

DOI:

https://doi.org/10.5556/j.tkjm.52.2021.3330

Keywords:

fi xed-point theorem,, Riemann- Liouville fractional derivative,, hybrid initial value problem.

Abstract

In this paper, we prove the existence of a solution of a fractional hybrid differential equation involving the Riemann-Liouville differential and integral operators by utilizing a new version of Kransoselskii-Dhage type fixed-point theorem obtained in [13]. Moreover, we provide an example to support our result.

References

H. Akhadkulov, R. Zuhra, A. B. Saaban, F. Shaddad and S. Akhatkulov, The existence of Υ- fixed point for the multidimensional nonlinear appings satisfying (ψ, θ, φ)-weak contractive conditions. Sains Malaysiana 46(2017), 1341-1346.

H. Akhadkulov, A. Saaban, S. Akhatkulov and F. Alsharari, Multidimensional fixed-point theorems and applications. AIP Conference Proceedings 1870, 020002 (2017); https:// doi.org/10.1063/1.4995825

H. Akhadkulov, A. B. Saaban, F. M. Alipiah and A. F. Jameel, Estimate for Picard iterations of a Hermitian matrix operator. AIP Conference Proceedings 1905, 030004 (2017); https: //doi.org/10.1063/1.5012150

H. Akhadkulov, S. M. Noorani, A. B. Saaban, F. M. Alipiah and H. Alsamir, Notes on mul- tidimensional fixed-point theorems. Demonstr. Math. 50(2017), 360-374, .

H. Akhadkulov, A. B. Saaban, M. F. Alipiah and A. F. Jameel, On applications of multidi- mensional fixed point theorems. Nonlinear Functional Analysis and Applications 23(2018), 585-593.

H. Akhadkulov, A. B. Saaban, S. Akhatkulov, F. Alsharari and F. M. Alipiah, Applications of multidimensional fixed point theorems to a nonlinear integral equation. International Journal of Pure and Applied Mathematics, 117 (2017), 621-630, .

B. C. Dhage, On some variants of Schauders fixed point principle and applications to non- linear integral equations, J. Math. Phys. Sci. 25 (1988), 603-611.

B. C. Dhage, On existence theorem for nonlinear integral equations in Banach algebras via fixed point technique, East Asian Math. J. 17(2001), 33-45.

B. C. Dhage, Remarks on two fixed point theorems involving the sum and product of two operators, Compt. Math. Appl. 46 (2003), 1779-1785.

B. C. Dhage, Random fixed point theorems in Banach algebras with applications to random integral equations, Tamkang J. Math. 34(2003), 29-43.

B. C. Dhage, A fixed point theorem in Banach algebras with applications to functional inte- gral equations, Kyungpook Math. J. 44(2004), 145-155.

B. C. Dhage, Hybrid fixed point theory in partially ordered normed linear spaces and ap- plications to fractional integral equations. Differential Equations & Applications, 5(2013), 155-184.

B. C. Dhage, Some variants of two basic hybrid fixed point theorems of Krasnoselskii and Dhage with applications. Nonlinear Studies 25(2018), 559-573.

B. C. Dhage and Lakshmikantham, V, Basic results on hybrid differential equations. Non- linear Anal., Real World Appl. 4(2010), 414-424.

B. C. Dhage and N. S. Jadhav, Basic results in the theory of hybrid differential equations with linear perturbations of second type. Tamkang Journal of Mathematics, 44(2013), 171-186.

B. C. Dhage, S. B. Dhage and N. S. Jadhav, The Dhage iteration method for nonlinear first order hybrid functional integrodifferential equations with a linear perturbation of the second type. Recent Advances in Fixed Point Theory and Applications. Nova Science Publishers, (2017).

B. C. Dhage, Some variants of two basic hybrid fixed point theorems of Krasnoselskii and Dhage with applications. Nonlinear Studies, 25(2018), 559-573.

B. C. Dhage, Dhage iteration method for approximating solutions of IVPs of nonlinear sec- ond order hybrid neutral functional differential equations. Indian Journal of Industrial and applied mathematics, 10(2019), 204-216.

K. Diethelm and N. J. Ford, Analysis of fractional differential equations. J. Math. Anal. Appl. 265(2002), 229-248.

K. Diethelm and N. J. Ford, Multi-order fractional differential equations and their numerical solution. Appl. Math. Comput. 154(2004), 621-640.

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differ- ential Equations. Elsevier, Amsterdam (2006).

C. F. Li, X. N. Luo and Y. Zhou, Existence of positive solutions of boundary value problem for fractional differential equations. Comput. Math. Appl. 59(2010), 1363-1375.

K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equation. Wiley, New York, (1993).

S. Sun, Y. Zhao, Z. Han and M. Xu, Uniqueness of positive solutions for boundary value problems of singular fractional differential equations. Inverse Probl. Sci. Eng. 20(2012), 299- 309.

H. Lu, S. Sun, D. Yang and H. Teng, Theory of fractional hybrid differential equations with linear perturbations of second type. Bound. Value Probl. 23(2013), 1-16.

I. Podlubny, Fractional Differential Equations. Academic Press, New York (1999).

F. Shaddad, M. S. Noorani, S. M. Alsulami and H. Akhadkulov, Coupled point results in partially ordered metric spaces without compatibility, Fixed Point Theory and Applications, 204 (2014).

Downloads

Published

2021-04-29

How to Cite

Akhadkulov, H., Alsharari, F., & Ying, T. Y. (2021). Applications of Krasnoselskii-Dhage Type Fixed-Point Theorems to Fractional Hybrid Differential Equations. Tamkang Journal of Mathematics, 52(2), 281-292. https://doi.org/10.5556/j.tkjm.52.2021.3330

Issue

Section

Papers